# SDR SWAA2022111469398

- Difficulty date: November 10, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N953WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36668
- Aircraft time: 38,362 hours, 23,373 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER WALK....L2 DOOR GRIT BAR SKIRT IS DRAGGING NEEDS STOWED. / [01] REMOVED AND REINSTALLED L2 DOOR SLIDE ;STOWED L2 DOOR GRIT BAR SKIRT AS PER MT 725-61-06(REM/INSTL-SLIDE REMOVAL AND INSTALLATION) (AFT ENTRY) TTG8Q00G0A4D;[02] VERIFIED STEP 1
